Continuous q-convex exhaustion functions.
Inventiones mathematicae, Tome 85 (1986), pp. 249-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
approximation, exhaustion functions, continuous -convex function, - convex with corners complex spaces, -complete
@article{IM_1986__85_143368,
author = {M. Peternell},
title = {Continuous q-convex exhaustion functions.},
journal = {Inventiones mathematicae},
pages = {249--262},
year = {1986},
volume = {85},
zbl = {0599.32016},
url = {http://geodesic.mathdoc.fr/item/IM_1986__85_143368/}
}
M. Peternell. Continuous q-convex exhaustion functions.. Inventiones mathematicae, Tome 85 (1986), pp. 249-262. http://geodesic.mathdoc.fr/item/IM_1986__85_143368/